# SDR SIMA20131205002

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 25,428 hours, 21,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE FLIGHT ATTENDANT SEAT INOPERATIVE.  R & R FLASHLIGHT IAW 145 AMM 33-50-16, OPERATIONS GOOD.
